Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2009, Issue 628

Issues

Morita equivalences of cyclotomic Hecke algebras of type G(r, p, n)

Jun Hu
  • Department of Applied Mathematics, Beijing Institute of Technology, Beijing, 100081, P.R. China. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Andrew Mathas
  • School of Mathematics and Statistics F07, University of Sydney, NSW 2006, Australia. e-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2009-01-21 | DOI: https://doi.org/10.1515/CRELLE.2009.022

Abstract

We prove a Morita reduction theorem for the cyclotomic Hecke algebras ℋr, p, n(q, Q ) of type G(r, p, n) with p > 1 and n ≧ 3. As a consequence, we show that computing the decomposition numbers of ℋr, p, n( Q ) reduces to computing the p′-splittable decomposition numbers (see Definition 1.1) of the cyclotomic Hecke algebras ℋ r′, p′, n′ ( Q ′), where 1 ≦ r′ ≦ r, 1 ≦ n′ ≦ n, p′ | p and where the parameters Q ′ are contained in a single (ɛ′, q)-orbit and ɛ′ is a primitive p′th root of unity.

About the article

Received: 2007-02-25

Revised: 2008-01-06

Published Online: 2009-01-21

Published in Print: 2009-03-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2009, Issue 628, Pages 169–194, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2009.022.

Export Citation

Comments (0)

Please log in or register to comment.
Log in